# SDR AU980520

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT761000
- Condition: Faulty
- Location: Oil Sys
- Stage of operation: CL
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE TRANSDUCER FAULTY.
